# SDR WX0A2016040173117

- Difficulty date: March 28, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- Aircraft time: 54,433 hours, 35,871 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, DUAL PLATFORM FAIL WAS INDICATED AFTER LOSING FLIGHT DIRECTOR, AUTO THROTTLE & AUTO PILOT.  SYS CAME BACK AFTER 25 MIN RETURN TO FIELD.   BOTH 1 & 2 VG'S, NR 1 DFGC R & R & WIRING CHECKS OF VGS SEE LOG PAGE 677417 & WO 293781, 293769, 293770 & 293721 FOR OTHER WORK DONE.  RTS SHOWS GO FOR 1 & 2 IAW AMM 22-01-05.  SYS OPERATIONS NORMAL.
